SciELO - Scientific Electronic Library Online

vol.28 issue2Conley Index and continuous dynamical systemsA simple model with peer pressure: the antisocial behavior case author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


RINCON, Luis. A moment recursive formula for a class of distributions. Rev. Mat [online]. 2021, vol.28, n.2, pp.261-277. ISSN 1409-2433.

We provide a recursive formula for the computation of moments of distributions belonging to a subclass of the exponential family. This subclass includes important cases as the binomial, negative binomial, Poisson, gamma and normal distribution, among others. The recursive formula provides a procedure to sequentially calculate the moments using only elementary operations. The approach makes no use of the moment generating function.

Keywords : moments; exponential family; recursive formula..

        · abstract in Spanish     · text in English     · English ( pdf )